# SDR BSY2003F00004

- Difficulty date: December 9, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N5238J
- Make and model: Cessna 310R
- Aircraft serial: 310R0810
- Engine: Cont IO520M
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 15E13
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOING INTO AIRPORT, LT MLG, NO DOWN AND LOCK INDICATION.  TROUBLESHOT TO A BAD DOWN AND LOCK SWITCH, REMOVED AND REPLACED SWITCH.  OPS CHECKED GOOD.
